Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Renal transplantation done. Taking azoran and wysolone. Getting knee pain. Side effect?

i am a renal transplanted patient. the surgery has happened 15 years before. i am under medication of Azoran 100 mg and wysolone 5 mg. Now i am feeling the knees are in cramping . i am unable to sit freely on thefloor. i want to know that this may be because of wysolone. since i am indian i will sit on the floor for my food. can i stop the wysolone ,i heard the side effects of the tablet may cause this pain s.b.babu age 59.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Azoran(Azathioprine) is a drug which can cause bone marrow disease and sometimes lead to pains in the joints and bones.

Wysolone very rarely may cause bone or joint pains.I do not think stopping wysolone would not work.
Do consult your treating doctor and get them revised.

Wish you good health.

Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor